# SDR AWXA200300483

- Difficulty date: April 29, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 53,911 hours, 38,471 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB AT WL 210, RBL 6.  MAINTENANCE STOP DRILLED CRACK AND CUT OUT CRACKED AREA OF BS 178 BULKHEAD WEB AT WL 210, RBL 6; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A DOUBLER AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG 275-280, FIG 210.
